# SDR AALA202110049451

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 33,006 hours, 14,894 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516717
- Part serial: M10380
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 19,861 hours, 8,027 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN INTERCOMMUNICATION DATA SYSTEM 1 IS PROVIDING NO DATA TO CENTRAL FAULT DISPLAY INTERFACE UNIT DETECTED BY GROUND SCAN OF CENTRAL FAULT DISPLAY INTERFACE UNIT. REMOVED AND REPLACED SLIDE WITH SERVICEABLE SLIDE PER AMM 25-62-44.
